# SDR ASAA2025062358971

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N268AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36365
- Aircraft time: 29,957 hours, 9,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

16F EMERGENCY SIGN NEEDS TO BE REATTACHED TO FLOOR. GROUNDED - YES. SEAT 16F EXIT EMERGENCY SIGN COVER RE-SECURED AS REQUIRED IAW AMM 33-51-01 SEAMC ARNIE NOTIFIED AP3058254.
